# SDR SIMA20120523004

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 30,768 hours, 28,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND COCKPIT EMERGENCY CEILING LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED COCKPIT EMERGENCY CEILING LAMP IAW AMM TASKS 33-50-05-000-801-A AND 33-50-05-400-801-A.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
